DBLP BibTeX Record 'journals/isci/OkazakiIIW99'

@article{DBLP:journals/isci/OkazakiIIW99,
  author    = {Tokio Okazaki and
               Katsushi Inoue and
               Akira Ito and
               Yue Wang},
  title     = {A Note on Two-Dimensional Probabilistic Turing Machines},
  journal   = {Inf. Sci.},
  volume    = {113},
  number    = {3-4},
  year      = {1999},
  pages     = {205-220},
  ee        = {http://dx.doi.org/10.1016/S0020-0255(98)10049-X},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}